Exhaustion of an interval by iterated Rényi parking

Files in This Item:
Access to this item has been restricted by the copyright holder until:2018-08-22
File Description SizeFormat 
carticle.pdf371.58 kBAdobe PDFDownload
Title: Exhaustion of an interval by iterated Rényi parking
Authors: Mackey, Michael
Sullivan, Wayne G.
Permanent link: http://hdl.handle.net/10197/8003
Date: 22-Aug-2016
Abstract: We study a variant of the Rényi parking problem in which car length is repeatedly halvedand determine the rate at which the remaining space decays.
Type of material: Journal Article
Publisher: Elsevier
Journal: Journal of Mathematical Analysis and Applications
Volume: 446
Issue: 1
Start page: 38
End page: 61
Copyright (published version): 2016 Elsevier
Keywords: Renyi parking
DOI: 10.1016/j.jmaa.2016.08.025
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.